# SDR ASAA0640584

- Difficulty date: May 13, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 30,887 hours, 16,897 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C2668653
- Condition: Dented
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING NR 2 SLAT IS DENTED AT OB AUX TRACK.  REPAIRED DAMAGED AREA OF THE LT WING NR 2 SLAT PER SRM 51 70 10 PG 211 PARA 7 PG 213 PARA 8 PG 221 PARA 238 PARA 15 AND PAGE 249 PARA 20.
